Sorry. A doctor poisoned me with unmonitored lithium. There is no literature about the effect of lithium poisoning on the immune system, however, I clearly have immune dysfunction, type unknown. It causes, among other things, chronic fatigue syndrome and hypersensitivity to medications.
Chronic fatigue syndrome, when aggravated, causes depression. Two weeks ago, I joined an exercise class that meets for one hour twice a week. I get out of my wheelchair and do about thirty percent of the exercises.
I took antidepressants every day for twenty-six years. Every day, my brain and central nervous system were rearranged by drugs. What do you think happens when you withdraw the drugs? The nervous system is trained, like a rose bush is trained over a trellis. What happens when the trellis is withdrawn? In 2001, I stopped taking drugs and discovered that I am hypersensitive to everything; I only can take medications when it is a matter of life or death. Starting in November 2012, I took forty units of insulin every day for six weeks, then reacted with extremely severe depression. I have now been taking thirty units every third day.
Exercise, insulin or both—I am too depressed to write. This is your psychiatric system. The proper treatment of depression is talk therapy to work out the feelings of helplessness, and to engage in powerful action.